# SDR COMA2009012050064

- Difficulty date: January 14, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 30,748 hours, 26,903 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Part serial: 1055
- Condition: Leaking
- Location: Apu
- Part time: 10,465 hours, 15,469 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM BHM TO LGA RECEIVED APU OIL PRESSURE MSG.  A/C DIVERTED TO TRI, LANDED SAFELY.  FOUND APU OIL COOLER LEAKING.  R&R APU OIL COOLER.
